It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


IV Iron Infusion?
Nov 4, 2008
I received an iron infusion 10 days ago. The first two days I was tired and sick from the infusion. On day 3, I began getting a SEVERE headache. I was given a steroid two days later which I took for three days. Things seemed to be going better. However, now I am experiencing severe bone pain, hot flashes, still have headache (although not as severe) and i have diarreah. I can't sleep, my eyes are bloodshot and I just feel like something is wrong with me. When I phoned my doctor he told me it sounded more like the flu than a problem with the iron. I had a reaction like this to my first iron infusion and it lasted about 7 days. I was told then that it sounded like the flu. Is this normal? Should I be concerned?





All times are GMT -7. The time now is 04:56 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!